The solution of radiation engineering problems on a transputer-based system

Khaddaj, S., Al-Bahadili, H., Goddard, A.J.H., de Oliveira, C. R. E. and Wood, J. (1991) The solution of radiation engineering problems on a transputer-based system. Concurrency: Practice and Experience, 3(4), pp. 423-434. ISSN (print) 1040-3108

Full text not available from this archive.
Item Type: Article
Research Area: Computer science and informatics
Faculty, School or Research Centre: Faculty of Computing, Information Systems and Mathematics (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 29 Mar 2012 09:15
Last Modified: 29 Mar 2012 09:15
URI: http://eprints.kingston.ac.uk/id/eprint/9086

Actions (Repository Editors)

Item Control Page Item Control Page